Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 11, 2011, 12:44 PM EDT for Manistee County, Michigan. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 12:44 PM EDT (16:44 UTC)
- Expired
- May 11, 2011, 1:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Manistee County, MI
The radar
The NCL Michigan radar (KAPX), 136 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:29 PM EDT | HAIL 1.25 | 1 N Wellston, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
478
WUUS53 KAPX 111644
SVRAPX
MIC101-111745-
/O.NEW.KAPX.SV.W.0020.110511T1644Z-110511T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1244 PM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MANISTEE COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 145 PM EDT
* AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR FREESOIL...OR 8 MILES
SOUTHEAST OF MANISTEE...AND MOVING EAST AT 25 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BRETHREN...DUBLIN...WELLSTON AND STAR CROSSING.
BE ADVISED THAT FLASH FLOOD WARNINGS ARE ALSO IN EFFECT FOR PORTIONS
OF MANISTEE COUNTY DUE TO VERY HEAVY RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4424 8627 4441 8582 4416 8582 4417 8623
4417 8628 4418 8629
TIME...MOT...LOC 1643Z 248DEG 20KT 4419 8616
WIND...HAIL 60MPH 0.75IN
$$
ARNOTT2 follow-up statements
368
WWUS34 KAPX 111719
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
119 PM EDT WED MAY 11 2011
MIC101-111745-
/O.CON.KAPX.SV.W.0020.000000T0000Z-110511T1745Z/
MANISTEE MI-
119 PM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MANISTEE COUNTY UNTIL 145 PM EDT...
AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WELLSTON...OR 16 MILES EAST OF MANISTEE...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
WELLSTON AND DUBLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4424 8627 4441 8582 4416 8582 4417 8623
4417 8628 4418 8629
TIME...MOT...LOC 1719Z 251DEG 14KT 4423 8598
WIND...HAIL 60MPH 1.00IN
$$
ARNOTT812
WWUS34 KAPX 111732
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
132 PM EDT WED MAY 11 2011
MIC101-111745-
/O.CON.KAPX.SV.W.0020.000000T0000Z-110511T1745Z/
MANISTEE MI-
132 PM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MANISTEE COUNTY UNTIL 145 PM EDT...
AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WELLSTON...OR 19 MILES EAST OF MANISTEE...MOVING EAST AT 15 MPH.
AT 130 PM HAIL TO ONE AND ONE QUARTER INCHES WAS REPORTED IN
WELLSTON WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS SOUTHEASTERN MANISTEE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4424 8627 4441 8582 4416 8582 4417 8623
4417 8628 4418 8629
TIME...MOT...LOC 1732Z 258DEG 14KT 4423 8592
WIND...HAIL 60MPH 1.50IN
$$
ARNOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:23 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 11, 11:23 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1123 AM EDT WED MAY 11 2011 .SYNOPSIS.../ISSUED AT 341 AM/ A COUPLE OF WARM DAYS ARE AHEAD FOR NORTHERN MICHIGAN. SOUTHERLY WINDS...AHEAD OF A SLOW MOVING COLD FRONT TO OUR WEST...WILL BRING THE WARM AIR TO THE REGION. WITH HUMIDITY LEVELS ALSO INCREASING... SHOWER AND THUNDERSTORM CHANCES WILL RETURN...ESPECIALLY TONIGHT AND THURSDAY. THE FRONT WILL CROSS THE REGION THURSDAY NIGHT...WITH SOMEWHAT COOLER WEATHER FOR FRIDAY. JZ && .SHORT TERM.../ISSUED AT 1052 AM/...THIS AFTERNOON QUITE A BIT GOING ON ACROSS NORTHERN MICHIGAN THIS MORNING WITH A DECAYING MCS MOVING ACROSS THE AREA...SEVERE THUNDERSTORM WARNINGS...WAKE LOWS AND SEICHES ON LAKE SUPERIOR AND SPOT FORECASTS. COMPLEX OF SHOWERS/STORMS TRYING TO WORK EAST ACROSS NORTHERN MICHIGAN LATE THIS MORNING...ALTHOUGH HAVING A DIFFICULT TIME AS IT MOVES AWAY FROM BEST INSTABILITY AXIS /MUCAPES OF 1-2K NEAR LAKE MICHIGAN SHORELINE/. DRYING EVIDENT ON THE NORTHWEST BACKEGE OF PCPN SHIELD ON MQT/APX RADARS AND THIS TREND SHOULD CONTINUE INTO THE EARLY AFTERNOON HOURS. WILL CARRY PCPN TOWARD THE LAKE HURON COAST THROUGH EARLY AFTERNOON...WITH A GRADUAL DECREASE IN POPS/INTENSITY. STRONG RISE/FALL PRESSURE COUPLET EVIDENT ON THE BACKSIDE OF MCS WITH WAKE LOW CREATING WINDS GUSTS NEAR 50KTS OVER PORTIONS OF UPPER MICHIGAN /48KT GUST AT ANJ THIS PAST HOUR/. THIS WAKE LOW AND STRONG WINDS ALSO POSSIBLY PRODUCING A SEICHE OVER WHITEFISH BAY. WILL NOT TRY TO HANDLE THIS SHORT FUSE FEATURE/WINDS IN GRIDS AND INSTEAD HANDLE IT WITH LAKE SHORE FLOOD WARNINGS AND SPECIAL MARINE WARNINGS. BIG QUESTION MARK FOR THE AFTERNOON WILL BE HOW QUICKLY CLOUD CANOPY ASSOCIATED WITH THUNDERSTORM COMPLEX THINS OUT. CURRENT MAX TEMPERATURE FORECAST PROBABLY A BIT OPTIMISTIC GIVEN EXTENSIVE CLOUD COVER AND WILL TREND LOWER. FORECAST SOUNDINGS STILL SHOW THE POTENTIAL FOR HIGHS IN THE 70S WITH SUNSHINE. WILL TEMPER THESE READINGS A BIT GIVEN EARLY RAIN/CLOUD COVER AND GENERALLY GO WITH HIGHS IN THE MID 60S TO LOWER 70S. IF CLOUDS THIN MORE RAPIDLY THIS AFTERNOON...WILL LIKELY HAVE TO ADJUST TEMPS HIGHER. ADDITIONAL CONVECTION THIS AFTERNOON? NOT MUCH TO REALLY HANG YOUR HAT ON AFTER INITIAL CONVECTIVE COMPLEX SLIDES SOUTHEAST OF THE AREA. WITH AXIS OF IMPRESSIVE MUCAPE /2000+/ AND TIGHT 850MB THETA-E GRADIENT JUST WEST OF THE AREA...IT WILL NOT TAKE MUCH TO FIRE OFF ADDITIONAL STORMS. WILL CARRY LOW CHANCE POPS WEST OF I-75 FOR THE AFTERNOON...ALTHOUGH WOULD NOT BE SURPRISED TO SEE NO ADDITIONAL ACTIVITY AFTER THIS INTIAL BATCH OF PRECIPITATION ENDS. JK && .LONG TERM.../ISSUED AT 341 AM/...TONIGHT AND BEYOND TONIGHT...IT LOOKS LIKE A SHORTWAVE BREAKS OFF THE PARENT 500 MB LOW HEADING OUT OF COLORADO AND MOVES UP THE RIDGE, FLATTENING IT A BIT AND HELPING TO DRIVE THE NORTHERN SFC LOW TO NORTH OF LAKE SUPERIOR BY 06Z. WITH THE COLD FRONT MOVING CLOSER WITH THIS UPPER AIR SUPPORT, LOOKS LIKE THUNDERSTORMS WILL BREAK OUT AND MOVE ACROSS THE REGION OVERNIGHT. MOST LIKELY A CLUSTER OF THUNDERSTORMS WILL ORGANIZE IN MINNESOTA AND MOVE EAST AS ANOTHER MCS. MODELS EXPECT THAT THIS IMPACT LOCATIONS SOUTH OF WHERE THE CURRENT MCS IS THIS MORNING. SO HAVE GONE WITH LIKELY POPS. THURSDAY...LOOKS LIKE THE THUNDERSTORMS WILL CONTINUE AS THE COLD FRONT LAYS OUT FROM THE SFC LOW NE OF LAKE SUPERIOR. WITH THE GULF MOISTURE STREAMING INTO THE WARM FRONT AND 500 MB RIDGE WHICH SHOULD BE OVER THE FORECAST AREA. THURSDAY NIGHT/FRIDAY...LOOKS LIKE THE 500 MB LOW IN THE CENTRAL PLAINS IS BEGINNING TO FILL AND STAY ALONG THE SUB TROPICAL JET. IT DOESN'T LIFT OUT, BUT INSTEAD CONTINUES TO MOVE EAST INTO THE CENTRAL PLAINS/LOWER MISSOURI VALLEY AND WITH IT, BEGINS TO PULL THE SFC FRONT AND THE SOUTHERN OF THE SFC LOWS WITH IT. THE NORTHERN SFC LOW IS BEGINNING TO FILL AS WELL SO THAT THERE IS A GENERAL TROUGH OF LOW PRESSURE STRETCHED FROM JAMES BAY ACROSS MICHIGAN AND DOWN TO KMCI. THIS WILL LEAVE JUST A CHANCE OF SHOWERS IN E UPPER, AND WITH THE SHOWALTER INDICES RANGING FROM 0C TO -2C FROM NORTH TO SOUTH WILL LEAVE A CHANCE FOR THUNDERSTORMS IN N LOWER. THE SFC TROUGH CONTINUES MOVE TO THE SOUTHEAST AND WITH THE 500 MB LOW NOW SPLITTING INTO TWO. ONE IN MISSOURI AND ONE IN NORTH DAKOTA. A 500 MB RIDGE IS TRYING TO BUILD INTO THE REGION FROM THE NORTH AS WELL. THIS WILL BEGIN TO FORCES THE MORE STABLE AIR SOUTH SO THAT THE CONVECTION WILL BE LIMITED TO THE MOST SOUTHERN OF OUR COUNTIES IN THE AFTERNOON WITH SHOWERS TO THE NORTH. FRIDAY NIGHT...THE GFS HAS SO MUCH QPF, THAT IT LOOKS LIKE IT IS SUFFERING FROM SOME FEED BACK ISSUES ESPECIALLY BY 12Z/SAT. THE ECMWF LOOKS LIKE IT IS A LITTLE CLEANER AND WOULD SUGGEST THAT THE 50 MB RIDGE TO THE NORTH IS BEGINNING TO NOSE INTO THE FORECAST AREA AND DRY OUT E UPPER OVERNIGHT. SATURDAY AND BEYOND...DIDN'T MAKE ANY CHANGES TO THE LONG RANGE AS THE ECMWF IS FOLLOWING ALONG WITH WHAT THE GOING FORECAST IS. ALSO THE GFS IS A LITTLE LAGGING, BUT IS BEGINNING TO DRY THINGS OUT BY SUNDAY MORNING. SO WE WILL GO INTO A COOLER PERIOD AT THE BEGINNING OF NEXT WEEK BEFORE ANOTHER WARM UP BEGINS ABOUT MID NEXT WEEK. JSL && .MARINE.../ISSUED AT 341 AM/ GENERAL SOUTHEAST FLOW EXPECTED ACROSS THE UPPER GREAT LAKES FOR TODAY...THOUGH SOME LOCAL EFFECTS WILL IMPACT WIND DIRECTIONS IN SPOTS (E.G., THROUGH THE STRAITS WHERE WINDS MAY BECOME MORE EASTERLY). WINDS WILL BECOME LIGHTER GOING INTO THURSDAY AS GRADIENT WEAKENS AHEAD OF AN APPROACHING FRONT. JPB/JSL && .AVIATION.../ISSUED AT 722 AM/...VALID FOR 12Z TAFS IN THE SHORT TERM HAVE A TEMPO GROUP FOR THE THUNDERSTORMS THAT ARE EXPECTED TO HIT PLN AND TVC BETWEEN 12Z AND 13Z. OTHERWISE, EXPECTING THAT THIS WILL RUN OUT OF STEAM AND NOT QUITE MAKE IT TO APN DURING THE AFTERNOON. THE MAIN ACTION FOR THE THUNDERSTORMS WILL BE TONIGHT AS THE COLD FRONT BEGINS TO PUSH IN FROM THE WEST OVERNIGHT. JSL && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, May 11, 11:29 AM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1129 AM EDT WED MAY 11 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 121830- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1129 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS WILL GRADUALLY DISSIPATE AS IT SLOWLY EXITS THE OUTLOOK AREA EARLY THIS AFTERNOON. AN ISOLATED SEVERE THUNDERSTORM STILL POSSIBLE OVER NORTHERN LOWER...WITH THE MAIN THREAT BEING HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH. AN AREA OF GUSTY WINDS ON THE BACKSIDE OF THIS COMPLEX OF THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN UPPER AND THE TIP OF MITT THROUGH EARLY AFTERNOON WITH BRIEF GUSTS TO 50 MPH POSSIBLE. THESE WINDS MAY ALSO PRODUCE A LOCALIZED RISE AND FALL OF LAKE LEVELS /SEICHE/...ESPECIALLY IN WHITEFISH BAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY BUT SPOTTERS PLEASE RELAY ANY LOCALIZED SEVERE WEATHER OR DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. JK
In the hours before
Local storm report, May 11, 11:36 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1136 AM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1033 AM HAIL 10 W CADILLAC 44.25N 85.62W
05/11/2011 E0.70 INCH WEXFORD MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100349
BERGERLocal storm report, May 11, 12:09 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1209 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND DMG 4 SE SAULT STE. MARIE 46.44N 84.31W
05/11/2011 CHIPPEWA MI PUBLIC
3 TREES UPROOTED...ONE 12 INCHES IN DIAMETER. ALSO
DAMAGE TO A GARAGE AND BARN. DAMAGE OCCURED DUE TO THE
PASSAGE OF A WAKE LOW.
&&
EVENT NUMBER APX1100350
SCHWARTZLocal storm report, May 11, 12:12 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1212 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1210 PM HEAVY RAIN 4 E DUBLIN 44.18N 85.85W
05/11/2011 M2.90 INCH MANISTEE MI TRAINED SPOTTER
RAINFALL TOTAL SINCE 0800 AM.
&&
EVENT NUMBER APX1100351
BERGERLocal storm report, May 11, 12:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1218 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1214 PM FLASH FLOOD MANISTEE 44.24N 86.33W
05/11/2011 MANISTEE MI TRAINED SPOTTER
STREET FLOODING...WATER ON STREETS OVER CURBS.
&&
EVENT NUMBER APX1100352
BERGERLocal storm report, May 11, 12:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1222 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 8 E GRAYLING 44.66N 84.55W
05/11/2011 E0.25 INCH CRAWFORD MI TRAINED SPOTTER
PEA SIZED HAIL REPORTED
&&
EVENT NUMBER APX1100353
SCHWARTZLocal storm report, May 11, 12:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1241 PM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM NON-TSTM WND GST SAULT STE. MARIE 46.48N 84.37W
05/11/2011 M55 MPH CHIPPEWA MI ASOS
MEASURED AT SANDERSON FIELD.
&&
SCHWARTZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:30 AM EDT | Special Marine Warning | APX | 90 min | |
| May 11, 8:39 AM EDT | Special Marine Warning | APX | 96 min | |
| May 11, 9:09 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 66 min |
| May 11, 9:35 AM EDT | Special Marine Warning | APX | 55 min | |
| May 11, 9:42 AM EDT | Special Marine Warning | APX | 93 min | |
| May 11, 10:12 AM EDT | Flash Flood Warning | APX | Benzie | 3 hr |
| May 11, 10:19 AM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Manistee, Wexford | 41 min |
| May 11, 10:33 AM EDT | Special Marine Warning | APX | 117 min | |
| May 11, 10:38 AM EDT | Special Marine Warning | APX | 112 min | |
| May 11, 11:01 AM EDT | Special Marine Warning | APX | 89 min | |
| May 11, 11:02 AM EDT | Flash Flood Warning | APX | Manistee, Wexford | 3 hr |
| May 11, 11:14 AM EDT | Special Marine Warning | APX | 91 min | |
| May 11, 11:15 AM EDT | Coastal Flood Warning | APX | 105 min | |
| May 11, 11:38 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Wexford | 46 min |
| May 11, 11:41 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 64 min |
| May 11, 12:01 PM EDT | Flash Flood Warning | APX | Manistee | 14 hr |
| May 11, 12:31 PM EDT | Special Marine Warning | APX | 119 min | |
| May 11, 1:12 PM EDT | Special Marine Warning | APX | 93 min | |
| May 11, 1:16 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 35 min |
| May 11, 1:31 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 59 min |
| May 11, 1:59 PM EDT | Flash Flood Warning | APX | Manistee, Wexford | 12 hr |
| May 11, 2:30 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 48 min |
| May 11, 2:35 PM EDT | Special Marine Warning | APX | 85 min | |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 64 min |
| May 11, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 56 min |
| May 11, 6:34 PM EDT | Special Marine Warning | APX | 97 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.